# SDR C2XA04RI010

- Difficulty date: October 26, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 8,500 hours, 6,502 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAD - FLIGHT 3293 CREW REPORTED LAV SMOKE WARNING IN FLIGHT, NO SMOKE VISIBLE.  CREW FOLLOWED QRH PROCEDURE.  IAD MAINTENANCE CLEANED SMOKE DETECTOR SENSOR AND PERFORMED LAV SMOKE FIM TASK 26-14-00.  ALL OPERATIONAL CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
